# SDR ASAA2018090425993

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 38,927 hours, 11,720 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door
- Condition: Out Of Position
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON INITIAL START - APU FAILED TO START AND "FAULT" LIGHT ILLUMINATED. GROUNDED - YES. RESET INLET DOOR POSITION FOR APU, RESET SUCCESSFUL, APU TESTS GOOD IAW AMM 49-11-00-710-801.
